# SDR SWIA200819176

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 34,084 hours, 28,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0065
- Condition: Malfunctioned
- Location: Nlg
- Part time: 21,802 hours, 17,329 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3767 - NOSE GEAR WOULD NOT EXTEND.  REPLACED NOSE GEAR DOOR SELECTOR VALVE IAW AMM 32-22-20.
